Alert archive / South Dakota / Wind Advisories in 2005

Wind Advisory 4, NWS Aberdeen, SD

November 8, 200519 counties in South Dakota; Big Stone County, Traverse County, Minnesota

NWS Aberdeen, SD issued this wind advisory at Nov 8, 2005, 3:57 AM CST for 19 counties in South Dakota; Big Stone County, Traverse County, Minnesota. It took effect at Nov 8, 2005, 3:00 PM CST. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Nov 8, 2005, 3:57 AM CST (09:57 UTC)
In effect from
Nov 8, 2005, 3:00 PM CST
Expired
Nov 9, 2005, 11:47 AM CST
In force
21 hr
Issued by
NWS Aberdeen, SD
All 21 counties

Big Stone County, MN, Traverse County, MN, Brown County, SD, Buffalo County, SD, Clark County, SD, Codington County, SD, Day County, SD, Deuel County, SD, Edmunds County, SD, Faulk County, SD, Grant County, SD, Hamlin County, SD, Hand County, SD, Hughes County, SD, Hyde County, SD, Jones County, SD, Lyman County, SD, Marshall County, SD, McPherson County, SD, Roberts County, SD, Spink County, SD

The radar

The Aberdeen radar (KABR), 54 km from the middle of the area, began a volume at 10:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 10.0 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2005-11-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2005-11-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -19 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1868 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
-19 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KABR 080957
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
357 AM CST TUE NOV 8 2005

.AN UPPER LEVEL SYSTEM WILL PUSH THROUGH THE NORTHERN PLAINS
LATER TODAY INTO TONIGHT. AN ASSOCIATED COLD FRONT WILL IMPACT THE
AREA LATE THIS AFTERNOON INTO TONIGHT WITH STRONG WEST TO
NORTHWEST WINDS EXPECTED BEHIND THE FRONT.


SDZ003-004-009-015-016-033-034-090400-
/O.UPG.KABR.HW.A.0001.051108T2100Z-051109T0600Z/
/O.NEW.KABR.WI.Y.0004.051108T2100Z-051109T0600Z/
CORSON-CAMPBELL-WALWORTH-DEWEY-POTTER-STANLEY-SULLY-
INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...MOBRIDGE...
TIMBER LAKE...GETTYSBURG...FORT PIERRE...ONIDA
357 AM CST TUE NOV 8 2005 /257 AM MST TUE NOV 8 2005/

...WIND ADVISORY IN EFFECT FROM 3 PM CST /2 PM MST/ THIS
AFTERNOON TO MIDNIGHT CST /11 PM MST/ TONIGHT...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 3 PM CST /2 PM MST/ THIS
AFTERNOON TO MIDNIGHT CST /11 PM MST/ TONIGHT. THE HIGH WIND
WATCH IS NO LONGER IN EFFECT. 

WEST TO NORTHWEST WINDS WILL INCREASE TO AROUND 25 TO 35 MPH WITH
GUSTS UP TO 45 MPH ACROSS NORTH CENTRAL SOUTH DAKOTA BY MID TO
LATE AFTERNOON AND REMAIN THROUGH THE EVENING. WINDS WILL DECREASE
TO AROUND 20 TO 25 MPH LATE TONIGHT.

USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH
PROFILE VEHICLE.  SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM
INDOORS.

$$

SDZ005-010-017-035>037-045-048-051-090400-
/O.NEW.KABR.WI.Y.0004.051108T2100Z-051109T0600Z/
MCPHERSON-EDMUNDS-FAULK-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO-
INCLUDING THE CITIES OF...EUREKA...IPSWICH...FAULKTON...PIERRE...
HIGHMORE...MILLER...MURDO...PRESHO...FORT THOMPSON
357 AM CST TUE NOV 8 2005

...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT
CST TONIGHT...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT CST TONIGHT. 

WEST TO NORTHWEST WINDS WILL INCREASE TO AROUND 25 TO 35 MPH WITH
GUSTS UP TO 45 MPH ACROSS PORTIONS OF NORTH CENTRAL...AND CENTRAL
SOUTH DAKOTA BY MID TO LATE AFTERNOON AND REMAIN THROUGH THE
EVENING. WINDS WILL DECREASE TO AROUND 20 TO 25 MPH LATE TONIGHT.

USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH
PROFILE VEHICLE.  SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM
INDOORS.

$$

MNZ039-046-SDZ006>008-011-018>023-090400-
/O.NEW.KABR.WI.Y.0004.051109T0000Z-051109T1000Z/
TRAVERSE-BIG STONE-BROWN-MARSHALL-ROBERTS-DAY-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-
INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...ABERDEEN...
BRITTON...SISSETON...WEBSTER...REDFIELD...CLARK...WATERTOWN...
MILBANK...CASTLEWOOD...CLEAR LAKE
357 AM CST TUE NOV 8 2005

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 4 AM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 4 AM CST
WEDNESDAY. 

WEST TO NORTHWEST WINDS WILL INCREASE TO AROUND 25 TO 35 MPH WITH
GUSTS UP TO 45 MPH ACROSS NORTHEAST SOUTH DAKOTA...AND BIG STONE
AND TRAVERSE COUNTIES IN MINNESOTA BY MID TO LATE AFTERNOON...AND
REMAIN THROUGH THE EVENING. WINDS WILL DECREASE TO AROUND 20 TO 25
MPH LATER WEDNESDAY MORNING.

USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH
PROFILE VEHICLE.  SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM
INDOORS.

$$

ALBRECHT
7 follow-up statements
000 
WWUS73 KABR 081542
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
942 AM CST TUE NOV 8 2005

.AN UPPER LEVEL SYSTEM WILL PUSH THROUGH THE NORTHERN PLAINS
LATER TODAY INTO TONIGHT. AN ASSOCIATED COLD FRONT WILL IMPACT
THE AREA LATE THIS AFTERNOON INTO TONIGHT WITH STRONG WEST TO
NORTHWEST WINDS EXPECTED BEHIND THE FRONT.

SDZ003-004-009-015-016-033>035-045-048-051-082345-
/O.UPG.KABR.WI.Y.0004.051108T2100Z-051109T0600Z/
/O.NEW.KABR.HW.W.0001.051108T2100Z-051109T0300Z/
CORSON-CAMPBELL-WALWORTH-DEWEY-POTTER-STANLEY-SULLY-HUGHES-JONES-
LYMAN-BUFFALO-
INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...MOBRIDGE...
TIMBER LAKE...GETTYSBURG...FORT PIERRE...ONIDA...PIERRE...MURDO...
PRESHO...FORT THOMPSON
942 AM CST TUE NOV 8 2005 /842 AM MST TUE NOV 8 2005/

...HIGH WIND WARNING IN EFFECT FROM 3 PM CST /2 PM MST/ THIS
AFTERNOON TO 9 PM CST /8 PM MST/ THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 3 PM CST /2 PM MST/ THIS
AFTERNOON TO 9 PM CST /8 PM MST/ THIS EVENING. THE WIND ADVISORY
IS NO LONGER IN EFFECT. 

LOOK FOR WINDS TO BECOME NORTHWEST THIS AFTERNOON...INCREASING TO
35 TO 45 MPH. THERE MAY BE WIND GUSTS TO 60 MPH BY LATE AFTERNOON
ACROSS THIS AREA. WINDS WILL BEGIN TO DIMINISH DURING THE EVENING.

HIGH WINDS CAN CAUSE PROPERTY DAMAGE AND MAKE DRIVING DIFFICULT...
ESPECIALLY FOR THOSE PULLING TRAILERS OR DRIVING HIGH PROFILE
VEHICLES. USE EXTRA CAUTION WHILE DRIVING AND SLOW DOWN. SECURE
ANY LOOSE ITEMS OUTDOORS OR BRING THEM INDOORS.

$$

SDZ005-010-017-036-037-082345-
/O.CON.KABR.WI.Y.0004.051108T2100Z-051109T0600Z/
MCPHERSON-EDMUNDS-FAULK-HYDE-HAND-
INCLUDING THE CITIES OF...EUREKA...IPSWICH...FAULKTON...
HIGHMORE...MILLER
942 AM CST TUE NOV 8 2005

...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT CST TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT CST TONIGHT. 

WEST TO NORTHWEST WINDS WILL INCREASE TO AROUND 25 TO 35 MPH WITH
GUSTS UP TO 45 MPH ACROSS PORTIONS OF NORTH CENTRAL...AND CENTRAL
SOUTH DAKOTA BY MID TO LATE AFTERNOON AND REMAIN THROUGH THE
EVENING. WINDS WILL DECREASE TO AROUND 20 TO 25 MPH LATE TONIGHT.

USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH
PROFILE VEHICLE.  SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM
INDOORS.

$$

MNZ039-046-SDZ006>008-011-018>023-082345-
/O.CON.KABR.WI.Y.0004.051109T0000Z-051109T1000Z/
TRAVERSE-BIG STONE-BROWN-MARSHALL-ROBERTS-DAY-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-
INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...ABERDEEN...
BRITTON...SISSETON...WEBSTER...REDFIELD...CLARK...WATERTOWN...
MILBANK...CASTLEWOOD...CLEAR LAKE
942 AM CST TUE NOV 8 2005

...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 4 AM
CST WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 4 AM
CST WEDNESDAY. 

WEST TO NORTHWEST WINDS WILL INCREASE TO AROUND 25 TO 35 MPH WITH
GUSTS UP TO 45 MPH ACROSS NORTHEAST SOUTH DAKOTA...AND BIG STONE
AND TRAVERSE COUNTIES IN MINNESOTA BY MID TO LATE AFTERNOON...AND
REMAIN THROUGH THE EVENING. WINDS WILL DECREASE TO AROUND 20 TO
25 MPH LATER WEDNESDAY MORNING.

USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH
PROFILE VEHICLE.  SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM
INDOORS.

$$

HINTZ
000 
WWUS73 KABR 082132
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
332 PM CST TUE NOV 8 2005

.A COLD FRONT MOVING EAST THROUGH THE STATE CONTINUES TO BRING
STRONG NORTHWEST WINDS TO CENTRAL SOUTH DAKOTA. THE STRONG WINDS
WILL SPREAD EASTWARD THROUGH THE EVENING HOURS. 

SDZ003-004-009-015-016-033>035-045-048-051-090300-
/O.EXB.KABR.WI.Y.0004.051109T0300Z-051109T0600Z/
/O.CON.KABR.HW.W.0001.000000T0000Z-051109T0300Z/
CORSON-CAMPBELL-WALWORTH-DEWEY-POTTER-STANLEY-SULLY-HUGHES-JONES-
LYMAN-BUFFALO-
INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...MOBRIDGE...
TIMBER LAKE...GETTYSBURG...FORT PIERRE...ONIDA...PIERRE...MURDO...
PRESHO...FORT THOMPSON
332 PM CST TUE NOV 8 2005 /232 PM MST TUE NOV 8 2005/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CST /8 PM MST/
THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 9 PM CST /8 PM MST/ THIS EVENING
TO MIDNIGHT CST /11 PM MST/ TONIGHT...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CST /8 PM MST/
THIS EVENING. AFTER 9 PM CST...THE WINDS ARE EXPECTED TO DIMINISH
ENOUGH THAT THE WARNING WILL BE REPLACED WITH AN ADVISORY...WHICH
IS IN EFFECT FROM 9 PM CST /8 PM MST/ THIS EVENING TO MIDNIGHT CST
/11 PM MST/ TONIGHT.

NORTHWEST WINDS FROM 35 TO 40 MPH...WITH GUSTS TO NEAR 60
MPH...CAN BE EXPECTED FOR THE REST OF THE AFTERNOON INTO THE
EVENING. THE WINDS SHOULD DIMINISH TO 25 TO 35 MPH WITH GUSTS TO
NEAR 50 MPH BY MID EVENING AND CONTINUE THROUGH MIDNIGHT BEFORE
DIMINISHING. 

USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH
PROFILE OR LIGHT WEIGHT VEHICLE. SECURE ANY LOOSE ITEMS OUTSIDE
OR BRING THEM INDOORS.

$$

SDZ005-010-017-036-037-090545-
/O.CON.KABR.WI.Y.0004.000000T0000Z-051109T0600Z/
MCPHERSON-EDMUNDS-FAULK-HYDE-HAND-
INCLUDING THE CITIES OF...EUREKA...IPSWICH...FAULKTON...
HIGHMORE...MILLER
332 PM CST TUE NOV 8 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

WEST TO NORTHWEST WINDS WILL INCREASE TO AROUND 25 TO 35 MPH WITH
GUSTS UP TO 45 MPH ACROSS PORTIONS OF NORTH CENTRAL...AND CENTRAL
SOUTH DAKOTA BY MID TO LATE AFTERNOON AND REMAIN THROUGH THE
EVENING. WINDS WILL DECREASE TO AROUND 20 TO 25 MPH LATE TONIGHT.

USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH
PROFILE OR LIGHT WEIGHT VEHICLE. SECURE ANY LOOSE ITEMS OUTSIDE
OR BRING THEM INDOORS.

$$

MNZ039-046-SDZ006>008-011-018>023-090545-
/O.CON.KABR.WI.Y.0004.051109T0000Z-051109T1000Z/
TRAVERSE-BIG STONE-BROWN-MARSHALL-ROBERTS-DAY-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-
INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...ABERDEEN...
BRITTON...SISSETON...WEBSTER...REDFIELD...CLARK...WATERTOWN...
MILBANK...CASTLEWOOD...CLEAR LAKE
332 PM CST TUE NOV 8 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST WEDNESDAY...

WEST TO NORTHWEST WINDS WILL INCREASE TO AROUND 25 TO 35 MPH WITH
GUSTS UP TO 45 MPH ACROSS NORTHEAST SOUTH DAKOTA...AND BIG STONE
AND TRAVERSE COUNTIES IN MINNESOTA BY MID TO LATE AFTERNOON...AND
REMAIN THROUGH THE EVENING. WINDS WILL DECREASE TO AROUND 20 TO 25
MPH LATER WEDNESDAY MORNING.

USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH
PROFILE OR LIGHT WEIGHT VEHICLE. SECURE ANY LOOSE ITEMS OUTSIDE
OR BRING THEM INDOORS.

$$

HINTZ
000 
WWUS73 KABR 090032
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
632 PM CST TUE NOV 8 2005

.A COLD FRONT MOVING EAST THROUGH THE STATE CONTINUES TO BRING
STRONG NORTHWEST WINDS TO CENTRAL SOUTH DAKOTA. THE STRONG WINDS
WILL SPREAD EASTWARD THROUGH THE EVENING HOURS.

SDZ003-004-009-015-016-033>035-045-048-051-090600-
/O.CAN.KABR.HW.W.0001.000000T0000Z-051109T0300Z/
/O.EXT.KABR.WI.Y.0004.051109T0032Z-051109T0600Z/
CORSON-CAMPBELL-WALWORTH-DEWEY-POTTER-STANLEY-SULLY-HUGHES-JONES-
LYMAN-BUFFALO-
INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...MOBRIDGE...
TIMBER LAKE...GETTYSBURG...FORT PIERRE...ONIDA...PIERRE...MURDO...
PRESHO...FORT THOMPSON
632 PM CST TUE NOV 8 2005 /532 PM MST TUE NOV 8 2005/

...HIGH WIND WARNING IS CANCELLED...
...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/
TONIGHT...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS CANCELLED THE HIGH
WIND WARNING. THE WIND ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT
CST /11 PM MST/ TONIGHT. 

NORTHWEST WINDS FROM 25 TO 35 MPH WITH GUSTS TO NEAR 50 MPH WILL
CONTINUE THROUGH MIDNIGHT BEFORE DIMINISHING.

USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH
PROFILE VEHICLE. SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM
INDOORS.

$$

MNZ039-046-SDZ007-008-011-019>023-090600-
/O.NEW.KABR.HW.W.0002.051109T0032Z-051109T0600Z/
/O.EXT.KABR.WI.Y.0004.051109T0600Z-051109T1000Z/
TRAVERSE-BIG STONE-MARSHALL-ROBERTS-DAY-CLARK-CODINGTON-GRANT-
HAMLIN-DEUEL-
INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...BRITTON...
SISSETON...WEBSTER...CLARK...WATERTOWN...MILBANK...CASTLEWOOD...
CLEAR LAKE
632 PM CST TUE NOV 8 2005

...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT CST TONIGHT...
...WIND ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 4 AM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. THE WIND
ADVISORY IS NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 4 AM CST
WEDNESDAY. 

NORTHWEST WINDS FROM 35 TO 40 MPH...WITH GUSTS TO NEAR 60 MPH...
CAN BE EXPECTED DURING THE EVENING HOURS. THE WINDS SHOULD
DIMINISH TO 25 TO 35 MPH WITH GUSTS TO NEAR 50 MPH BY MIDNIGHT
BEFORE DECREASING MORE LATE IN THE NIGHT.

HIGH WINDS CAN CAUSE PROPERTY DAMAGE AND MAKE DRIVING
DIFFICULT... ESPECIALLY FOR THOSE DRIVING HIGH PROFILE VEHICLES.
USE EXTRA CAUTION WHILE DRIVING AND SLOW DOWN. SECURE ANY LOOSE
ITEMS OUTDOORS OR BRING THEM INDOORS.

$$

SDZ005-010-017-036-037-090600-
/O.CON.KABR.WI.Y.0004.000000T0000Z-051109T0600Z/
MCPHERSON-EDMUNDS-FAULK-HYDE-HAND-
INCLUDING THE CITIES OF...EUREKA...IPSWICH...FAULKTON...
HIGHMORE...MILLER
632 PM CST TUE NOV 8 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. 

NORTHWEST WINDS FROM 25 TO 35 MPH...WITH GUSTS TO NEAR 50 MPH...
CAN BE EXPECTED DURING THE EVENING HOURS. THE WINDS ARE EXPECTED
TO DECREASE BY MIDNIGHT.

USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH
PROFILE OR LIGHT WEIGHT VEHICLE. SECURE ANY LOOSE ITEMS OUTSIDE
OR BRING THEM INDOORS.

$$

SDZ006-018-090845-
/O.CON.KABR.WI.Y.0004.000000T0000Z-051109T1000Z/
BROWN-SPINK-
INCLUDING THE CITIES OF...ABERDEEN...REDFIELD
632 PM CST TUE NOV 8 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST WEDNESDAY. 

NORTHWEST WINDS FROM 30 TO 40 MPH...WITH GUSTS TO NEAR 50 MPH...
CAN BE EXPECTED DURING THE EVENING HOURS. THE WINDS ARE EXPECTED
TO DECREASE BY MIDNIGHT.

USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH
PROFILE OR LIGHT WEIGHT VEHICLE. SECURE ANY LOOSE ITEMS OUTSIDE
OR BRING THEM INDOORS.

$$

KNUTSVIG
000 
WWUS73 KABR 090547
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
1147 PM CST TUE NOV 8 2005

.A COLD FRONT MOVING EAST THROUGH THE STATE CONTINUES TO BRING
STRONG NORTHWEST WINDS TO CENTRAL SOUTH DAKOTA. THE STRONG WINDS
WILL SPREAD EASTWARD THROUGH THE EVENING HOURS.

MNZ039-046-SDZ007-008-011-019>023-091000-
/O.CAN.KABR.HW.W.0002.000000T0000Z-051109T0600Z/
/O.CON.KABR.WI.Y.0004.051109T0600Z-051109T1000Z/
TRAVERSE-BIG STONE-MARSHALL-ROBERTS-DAY-CLARK-CODINGTON-GRANT-
HAMLIN-DEUEL-
INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...BRITTON...
SISSETON...WEBSTER...CLARK...WATERTOWN...MILBANK...CASTLEWOOD...
CLEAR LAKE
1147 PM CST TUE NOV 8 2005

...HIGH WIND WARNING IS CANCELLED...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS CANCELED THE HIGH
WIND WARNING. A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST
WEDNESDAY. 

WINDS HAVE DIMINISHED BELOW HIGH WIND WARNING CRITERIA.
HOWEVER...NORTHWEST WINDS OF 25 TO 40 MPH WILL CONTINUE THROUGH
THE OVERNIGHT HOURS. THEREFORE...THE HIGH WIND WARNING HAS BEEN
DOWNGRADED TO A WIND ADVISORY. THE WINDS ARE EXPECTED TO DIMINISH
BELOW ADVISORY CRITERIA BY MORNING.

USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH
PROFILE VEHICLE.  SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM
INDOORS.

$$

SDZ003>005-009-010-015>017-033>037-045-048-051-090700-
/O.CAN.KABR.WI.Y.0004.000000T0000Z-051109T0600Z/
CORSON-CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-DEWEY-POTTER-FAULK-
STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO-
INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...EUREKA...
MOBRIDGE...IPSWICH...TIMBER LAKE...GETTYSBURG...FAULKTON...
FORT PIERRE...ONIDA...PIERRE...HIGHMORE...MILLER...MURDO...
PRESHO...FORT THOMPSON
1147 PM CST TUE NOV 8 2005 /1047 PM MST TUE NOV 8 2005/

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS CANCELED THE WIND
ADVISORY. 

$$

SDZ006-018-091000-
/O.EXT.KABR.WI.Y.0004.051109T0600Z-051109T1000Z/
BROWN-SPINK-
INCLUDING THE CITIES OF...ABERDEEN...REDFIELD
1147 PM CST TUE NOV 8 2005

...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM CST WEDNESDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 AM CST WEDNESDAY. 

NORTHWEST WINDS FROM 25 TO 40 MPH CAN BE EXPECTED DURING THE
OVERNIGHT HOURS. THE WINDS ARE EXPECTED TO DIMINISH BELOW ADVISORY
CRITERIA BY MORNING.

USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH
PROFILE OR LIGHT WEIGHT VEHICLE. SECURE ANY LOOSE ITEMS OUTSIDE
OR BRING THEM INDOORS.

$$

PARKIN
000 
WWUS73 KABR 090949
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
349 AM CST WED NOV 9 2005

.A LOW PRESSURE AREA OVER NORTHERN MINNESOTA MOVING EAST WILL
CONTINUE TO BRING STRONG NORTHWEST WINDS TO NORTHEAST SOUTH DAKOTA
AND WEST CENTRAL MINNESOTA THIS MORNING.

MNZ039-046-SDZ008-020>023-091800-
/O.EXT.KABR.WI.Y.0004.000000T0000Z-051109T1800Z/
TRAVERSE-BIG STONE-ROBERTS-CODINGTON-GRANT-HAMLIN-DEUEL-
INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...SISSETON...
WATERTOWN...MILBANK...CASTLEWOOD...CLEAR LAKE
349 AM CST WED NOV 9 2005

...WIND ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY...

THE WIND ADVISORY HAS BEEN EXTENDED THROUGH NOON CST. NORTHWEST
WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED TO
CONTINUE THROUGH MUCH OF THE MORNING BEFORE DIMINISHING.

USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH
PROFILE VEHICLE.  SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM
INDOORS.

$$

SDZ006-007-011-018-019-091600-
/O.EXT.KABR.WI.Y.0004.000000T0000Z-051109T1600Z/
BROWN-MARSHALL-DAY-SPINK-CLARK-
INCLUDING THE CITIES OF...ABERDEEN...BRITTON...WEBSTER...
REDFIELD...CLARK
349 AM CST WED NOV 9 2005

...WIND ADVISORY NOW IN EFFECT UNTIL 10 AM CST THIS MORNING...

THE WIND ADVISORY HAS BEEN EXTENDED THROUGH 10 AM CST THIS
MORNING. NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE
EXPECTED TO CONTINUE THROUGH THE MID-MORNING HOURS.

USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH
PROFILE OR LIGHT WEIGHT VEHICLE. SECURE ANY LOOSE ITEMS OUTSIDE OR
BRING THEM INDOORS.

$$

MOHR
000 
WWUS73 KABR 091445
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
845 AM CST WED NOV 9 2005

.A LOW PRESSURE AREA OVER NORTHERN MINNESOTA MOVING EAST WILL
CONTINUE TO BRING STRONG NORTHWEST WINDS TO NORTHEAST SOUTH
DAKOTA AND WEST CENTRAL MINNESOTA THIS MORNING.

SDZ006-007-011-018-019-091545-
/O.CAN.KABR.WI.Y.0004.000000T0000Z-051109T1600Z/
BROWN-MARSHALL-DAY-SPINK-CLARK-
INCLUDING THE CITIES OF...ABERDEEN...BRITTON...WEBSTER...
REDFIELD...CLARK
845 AM CST WED NOV 9 2005

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS CANCELLED THE WIND
ADVISORY. 

THE WINDS WILL REMAIN GUSTY THIS MORNING...BUT SHOULD REMAIN BELOW
ADVISORY CRITERIA...THUS THE ADVISORY HAS BEEN CANCELLED. 

$$

MNZ039-046-SDZ008-020>023-091800-
/O.CON.KABR.WI.Y.0004.000000T0000Z-051109T1800Z/
TRAVERSE-BIG STONE-ROBERTS-CODINGTON-GRANT-HAMLIN-DEUEL-
INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...SISSETON...
WATERTOWN...MILBANK...CASTLEWOOD...CLEAR LAKE
845 AM CST WED NOV 9 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. EXPECT
GUSTY NORTHWEST WINDS OF 25 TO 40 MPH THROUGH ABOUT NOON.
THEREAFTER THEY SHOULD SLACKEN.  

USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH
PROFILE VEHICLE.  SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM
INDOORS.

$$
TDK
000 
WWUS73 KABR 091747
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
1147 AM CST WED NOV 9 2005

.LOW PRESSURE WILL CONTINUE TO MOVE EAST ACROSS SOUTHERN CANADA
AND THUS WILL ALLOW WINDS TO RELAX ACROSS NORTHEAST SOUTH DAKOTA
FOR THE REMAINDER OF THE AFTERNOON. 

MNZ039-046-SDZ008-020>023-091900-
/O.CAN.KABR.WI.Y.0004.000000T0000Z-051109T1800Z/
TRAVERSE-BIG STONE-ROBERTS-CODINGTON-GRANT-HAMLIN-DEUEL-
INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...SISSETON...
WATERTOWN...MILBANK...CASTLEWOOD...CLEAR LAKE
1147 AM CST WED NOV 9 2005

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS CANCELLED THE WIND
ADVISORY.

THE GUSTY NORTHWEST WINDS WILL CONTINUE TO GRADUALLY RELAX ACROSS
THE REGION THROUGH THE REST OF THE AFTERNOON. HOWEVER SOME GUSTS
TO 25 OR 35 MPH WILL STILL BE POSSIBLE THROUGH EARLY AFTERNOON. 

$$
TDK

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this wind advisory went out at Nov 8, 3:30 AM CST, 27 minutes earlier.

Area forecast discussion, Nov 8, 3:30 AM CST, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ABERDEEN SD
330 AM CST TUE NOV 8 2005

.SHORT TERM...TODAY THROUGH THURSDAY NIGHT.
CONCERN FOR THE SHORT TERM WILL BE ON WINDS AND PRECIP CHANCES THIS
AFTERNOON AND TONIGHT. UPPER WAVE CURRENTLY OVER MONTANA TO PUSH
THROUGH THE NORTHERN PLAINS THIS AFTERNOON THROUGH TONIGHT. WILL
CONTINUE TO SEE WAA INTO THE CWA TODAY...WITH THE ASSOCIATED STRONG
COLD FRONT REACHING THE NORTH CENTRAL ZONES BY MID/LATE AFTERNOON.
SFC LOW CURRENTLY CENTERED OVER NE WYOMING AND WILL SLIDE EAST
THROUGH THE DAY. PRESSURE GRADIENT REALLY EXPECTED TO TIGHTEN UP
WITH THIS SYSTEM...ALONG WITH LOW LEVEL WINDS IN THE RANGE OF
45-50KT. WILL SEE SOME BREEZY TO WINDY CONDITIONS TODAY ACROSS THE
EASTERN CWA WITH THE MIXING EXPECTED FROM THE WAA...BUT STRONGEST
WIND WILL COME BEHIND THE COLD FRONT LATE THIS AFTERNOON THROUGH
TONIGHT. MODELS PROGGING 925MB WINDS IN THE 35-40KT RANGE...AND SFC
WINDS IN THE 25-35KT RANGE. WITH STRONG CAA COULD SEE BORDERLINE
HIGH WIND WARNING CRITERIA...BUT EXPECT MOSTLY ADVISORY CRITERIA
WINDS BEHIND THE FRONT. THEREFORE WILL ISSUE WA FOR CENTRAL AND
NORTH CENTRAL FROM 21Z TUESDAY THROUGH 06Z WEDNESDAY...AND FOR
NORTHEAST SD AND WC MN FROM 00Z UNTIL 10Z WEDNESDAY. BULK OF STRONG
WINDS SHOULD THEN BE EAST OF THE CWA BY 10-12Z WEDNESDAY...WITH
BREEZY TO WINDY CONDITIONS REMAINING FOR A FEW MORE HOURS. MODEL
SOUNDINGS LOOKING DRIER WITH THIS SYSTEM...SO EXPECT MOST OF THE
PRECIPITATION TO STAY TO THE NORTH OF THE CWA BENEATH CENTER OF
UPPER WAVE. BUT COULD END UP SEEING SOME ISOLATED SHOWERS ACROSS
NORTH CENTRAL AND NORTHEAST SD INTO WC MN AS THE COLD FRONT TREKS
THROUGH THE CWA. UPPER RIDGE TO BUILD INTO THE REGION WEDNESDAY AND
THURSDAY WITH DRY CONDITIONS EXPECTED. KEPT TEMPERATURES SIMILAR TO
THE PREVIOUS FORECAST WITH CHILLY HIGHS FOR WEDNESDAY WITH THE COLD
AIR IN PLACE. DO SEE SOME RECOVERY INTO THURSDAY WITH WAA AND RETURN
FLOW ANTICIPATED AS THE SFC HIGH SLIDES SOUTHEAST.

.LONG TERM...FRIDAY THROUGH MONDAY
GOOD AGREEMENT AMONGST THE MDLS THROUGH THE LONG TERM. TO START
OFF...FRIDAY LOOKS LIKE A WARM DAY WITH S TO SW WINDS WITH SFC HIGH
PRESSURE TO THE S OF THE AREA. A STRONG COLD FRONT IN CANADA SLOWLY
DROPS SOUTHWARD TOWARDS THE CWA FRIDAY NIGHT AND SATURDAY. THE
QUESTION COMES SATURDAY AND SATURDAY NIGHT...WHERE THE MDLS
GENERALLY INDICATE A SFC LOW PRES AREA DEVELOPING SW IN THE REGION
AND HEADING NORTHEAST. AT THIS POINT HAVE CHOSEN TO LEAVE PRECIP OUT
FOR SATURDAY AND SATURDAY NIGHT TO SEE WHAT LATER RUNS DO WITH THIS
SFC LOW PRES AREA. OTHERWISE...SATURDAY AND EVEN SUNDAY WILL BE
COOLER DAYS AS SFC HIGH PRES BUILDS IN BEHIND. INDICATIONS ARE THAT
ANOTHER SFC LOW PRES AREA WILL TRACK ALONG SOUTHERN CANADA SUNDAY
THROUGH MONDAY NIGHT. THUS...WINDS WILL TURN SOUTH SUNDAY NIGHT
DRAWING SOME WARMER AIR BACK. MDLS INDICATE MUCH COLDER AIR IN
BEHIND THIS SFC LOW PRES AREA MONDAY NIGHT AND ON...SO WILL HAVE TO
WAIT AND SEE.

&&
.ABR WATCHES/WARNINGS/ADVISORIES...
SD...WIND ADVISORY FOR CENTRAL/NORTH CENTRAL COUNTIES BEGINNING LATE
     THIS AFTERNOON UNTIL 06Z WEDNESDAY...FOR NORTHEAST SOUTH
     DAKOTA BEGINNING THIS EVENING UNTIL 10Z WEDNESDAY.
MN...WIND ADVISORY FOR BIG STONE AND TRAVERSE COUNTIES BEGINNING
     THIS EVENING UNTIL 10Z WEDNESDAY.
&&

ALBRECHT/MOHR
Hazardous weather outlook, Nov 7, 1:51 PM CST, 14 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE ABERDEEN SD
151 PM CST MON NOV 7 2005

MNZ039-046-SDZ005>008-010-011-017>023-035>037-045-048-051-082000-
TRAVERSE-BIG STONE-MCPHERSON-BROWN-MARSHALL-ROBERTS-EDMUNDS-DAY-
FAULK-SPINK-CLARK-CODINGTON-GRANT-HAMLIN-DEUEL-HUGHES-HYDE-HAND-
JONES-LYMAN-BUFFALO-
151 PM CST MON NOV 7 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND
NORTHEAST SOUTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A WIND ADVISORY MAY BE NEEDED FOR STRONG AND GUSTY WINDS TUESDAY
NIGHT AND WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

SDZ003-004-009-015-016-033-034-082000-
CORSON-CAMPBELL-WALWORTH-DEWEY-POTTER-STANLEY-SULLY-
151 PM CST MON NOV 7 2005 /1251 PM MST MON NOV 7 2005/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH
DAKOTA AND NORTH CENTRAL SOUTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A HIGH WIND WATCH IS IN EFFECT FROM 3 PM CDT TUESDAY TO 12 AM CDT
WEDNESDAY DUE TO THE POSSIBILITY OF SUSTAINED WINDS OF 40 MPH WITH
GUSTS AS HIGH AS 60 MPH EARLY TUESDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

DORN

Nearby

Wind Advisories in South Dakota, 2005Wind Advisories in Minnesota, 2005Every wind advisory in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.